# SDR CA130829005

- Difficulty date: August 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 17,001 hours
- Engine: Ge CFM567B24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE CREW DETECTED A STRONG ODOR THROUGHOUT THE ACFT.  THE ACFT RETURNED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED BOTH A AND B SYS HYDRAULIC RESERVOIRS SLIGHTLY OVER SERVICED.  THE RESERVOIRS WERE DRAINED TO THE PROPER LEVEL AND HIGH POWER ENGINE RUNS WERE CARRIED OUT.  NO STRONG ODORS WERE DETECTED.
